# SDR CALA2025022600448

- Difficulty date: February 10, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 113A93602
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W FLAP SUPPORT FAIRING #6 AFT BULKHEAD FITTING GOUGED. REF AAR N/R 9933952 REMOVED AND REPLACED FITTING AT FLAP FAIRING. # 6 REF B 737-800 SRM 51-40-02-0G-0, DWN 113A9350. WORK ACCOMPLISHED BY V903523. ESFR NO.1038497. SIGNED U057326.
